# SDR DXTA2011120804818

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 6,961 hours, 5,534 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING IN HEAVY RAIN, GEAR WAS SELECTED UP.  GEAR RETRACTED BUT RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  FLAPS WERE SELECTED UP BUT DID NOT RETRACT.  HYD PRESSURE LIGHT ILLUMINATED.  STAB MISCOMPARE LIGHT ILLUMINATED. GROUND IDLE LIGHT ILLUMINATED.  RETURNED FOR LANDING.  GEAR AND FLAPS EXTENDED NORMALLY AND ALL ABNORMAL INDICATIONS AND LIGHTS EXTINGUISHED. LANDING WAS NORMAL.  ON RT UPLOCK SWITCH AND FOUND DEFECTS AT PIN A AND B.  CAUSING MOTOR TO INTERMITTENTLY JUMP FROM MEGA OHMS TO KILO OHMS.  PINS A AND B LOCATED AT CONNECTOR PLUG PR00. REMOVED DEFECTIVE UP-LOCK SWITCH AND INSTALLED NEW SWITCH &  RIGGED.  OPS CHECKED GOOD.  WORK DONE IAW MM 32-30-05, REV 29.
